Jump to content

Search the Community

Showing results for tags 'antiepileptics'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. hi everyone my name is Vin and I'm having some trouble with gabapentin and lamictal. I'm tapering 600 mg of gabapentin, decreasing by 100 mg every 7 days, I'm down to 100 mg...I have 5 days to go until I'm completely off. I also take 200 mg lamotrigine and I picked up my refill 2 days ago. These are made by Aurobindo and I'm used to taking ones by Cadista. I feel really crappy today and I don't know if it's because I just went from 200 mg to 100 mg of the gabapentin, or if it's because these are from a different generic manufacturer and aren't good and causing me to go into lamictal withdrawals.. This couldn't have happened at a worse time because now I can't tell which is making me feel like this, or if it's a combination of both. Has anyone ever had experience with lamotrigine made by Aurobindo?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy